Loading....
Coupon Accepted Successfully!

Pharmacology

Open Flashcards

Autocoids (Histamine and Serotonin)

Question
3 out of 98
 

After taking some drug for acute attack of migraine, a patient developed nausea and vomiting. He also developed tingling and numbness in the tip of the finger that also turned blue. Which of the following is the most likely drug implicated in causing the above findings? (AIIMS May 2012)



A Dihdroergotamine
B Sumatriptan

C Aspirin
D Butorphanol

Ans. A Dihydroergotamine (Katzung 11th /289)

This is a classical sign of ergot-induced vasoconstriction. Dihydroergotamine can be used for acute attack of migraine can result in these symptoms. Due to their vasoconstriction potential, ergot alkaloids are contra-indicated in a patient with peripheral vascular disease. These may also lead to development of gangrene.

Autocoids (Histamine and Serotonin) Flashcard List

98 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)
74)
75)
76)
77)
78)
79)
80)
81)
82)
83)
84)
85)
86)
87)
88)
89)
90)
91)
92)
93)
94)
95)
96)
97)
98)